I was on paxil for 8 years and went off for 9 months. I need it again. I did so good on paxil thought I didn't need it. Anyway its been 1month at 10mg plus 3 weeks at 20mg. I am tired during day but the worst deal is my stomach is upset all the time. I cant leave the house because it is so bad. I burp, am naciated and feel like I cant eat. As I remember they started me on 40mg the first time 10 yrs ago. Any thoughts? Should I go up in dose or be patient?
You made need to be patient. Ask the doctor if there is something else going on just in case but our bodies do change over time. Are you eating with it? That may help, try some crackers or toast when you take it until your system gets used of it again. Did this happen the last time? If not I would definately talk to the doctor to rule out any other problems if no other problems you may not be able to handle it this time, only the doctor would know for sure. Hope this helps some.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 May 2012 • 17 answers
Updated 23 Sep 2014 • 4 answers
Updated 28 Mar 2018 • 6 answers
Updated 10 Feb 2016 • 3 answers
Updated 17 Oct 2018 • 1 answer